# SDR ABXA20221025119

- Difficulty date: October 19, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 91,310 hours, 41,412 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T35205
- Condition: Cracked
- Location: Bs 698-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE IN CVG A CRACK WAS FOUND BETWEEN STA 698 AND 720  BETWEEN S35 – S36R. MAINTENANCE GROUNDED AIRCRAFT.  REPAIRED SKIN IAW B767 SRM 53-00-01-2R-12. AICRAFT RETURNED TO SERVICE.
